Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Exp–function Method for Solving Quasi-Linear Klein-Gordon Equation
Current Issue
Volume 4, 2017
Issue 6 (November)
Pages: 84-88   |   Vol. 4, No. 6, November 2017   |   Follow on         
Paper in PDF Downloads: 81   Since Oct. 19, 2017 Views: 1180   Since Oct. 19, 2017
Authors
[1]
Ahmad Bilal Hamid, Department of Mathematics, University of Wah, Wah Cantt, Pakistan.
[2]
Qazi Mahmood Ul-Hassan, Department of Mathematics, University of Wah, Wah Cantt, Pakistan.
[3]
Muhammad Ashraf, Department of Mathematics, University of Wah, Wah Cantt, Pakistan.
[4]
Bilal Ahmed, Department of Mathematics, University of Wah, Wah Cantt, Pakistan.
[5]
Kamran Ayub, Department of Mathematics, Riphah International University, Islamabad, Pakistan.
[6]
Memoona Yaqub, Department of Mathematics, Allama Iqbal Open University, Islamabad, Pakistan.
Abstract
Nonlinear mathematical problems and their solutions attain great importance in solitary wave theory. In this article, the generalized solitary wave solutions of the Quasi-linear Klein-Gordon equation have been found using exp–function method. In association with the symbolic computation, exp–function technique proves to be a simple and high-ranking mathematical tool for solving non-linear forcing term evolution equations in mathematical physics. The results reveals that the approach is quite easy to implement and proves to be very effective for such type of equations. The method introduces a promising tool for solving many linear and nonlinear differential equations.
Keywords
Exp–function Method, Solitary Solution, Periodic Solution, Klein-Gordon Equation
Reference
[1]
Mohyud-Din, S. T., A. Yildirim, S. A. Sezer and M. Usman, 2010. Modified Variational iteration Method for Free-convective Boundary-layer Equation Using Padé Approximation, Mathematical Problems in Engineering, (Article ID 318298), pp: 1-11.
[2]
Raftari, B. and A. Yildirim, 2010. The Application of Homotopy Perturbation Method for MHD Flows of UCM Fluids above Porous Stretching Sheets, Computers and Mathematics with Applications, 59 (10): 3328-3337.
[3]
Öziþ, T. and A. Yildirim, 2008. Comparison between Adomian's method and He's Homotopy perturbation method, Computers and Mathematics with Applications, 56 (5): 1216-1224.
[4]
Yildirim, A., S. T. Mohyud-Din and D. H. Zhang, 2010 Analytical solutions to the pulsed Klein-Gordon equation using Modified Variational Iteration Method (MVIM) and Boubaker Polynomials Expansion Scheme (BPES), Computers and Mathematics with Applications, 59 (8): 2473-2477.
[5]
A. M. Wazwaz, The tanh and the sine–cosine methods for compact and non-compact solutions of the nonlinear Klein–Gordon equation. Applied Mathematics and Computation. 167, 1179–1195. (2005).
[6]
He, J. H. and X. H. Wu, 2006. Exp-function method for nonlinear wave equations, Chaos Solitons Fractals, 30 (3): 700-708.
[7]
Wu, X. H. and J. H. He, 2007. Solitary solutions, periodic solutions and compacton-like solutions using the exp-function method, Comput. Math. Appl. 54: 966-986.
[8]
Zhu, S., 2008. Discrete (2+1)-dimensional Toda lattice equation via exp-function method, Phys. Lett. A., 372: 654-657.
[9]
Zhang, S., 2007. Exp-function method for solving Maccari's system, Phys. Lett. A., 371: 65-71.
[10]
He, J. H. and M. A. Abdou, 2007. New periodic solutions for nonlinear evolution equations using exp-function method, Chaos Solitons Fractals, 34: 1421-1429. .
[11]
Yildrim, A. and Z. P nar, 2010. Application of Exp-function method for Nonlinear Reaction- Diffusion Equations arising in Mathematical Biology, Computers and Mathematics with Applications, 60: 1873-1880.
[12]
Dogan, K., 2004. A numerical simulation of solitary- wave solutions of the generalized regularized long- wave equation, Appl. Math. Comput. 149: 833-841.
[13]
Peregrine, D. H., 1967. Long waves on a beach, J. Fluid Mech., 27: 815-827.
[14]
Peregrine, D. H., 1996. Calculations of the development of an undular bore, J. Fluid Mech., 25: 321-330.
[15]
Benjamin, T. B., J. L. Bona and J. Mahony, Model equations for waves in nonlinear dispersive systems, J. Philos. Trans. R. Soc. Lond., 227: 47-78.
[16]
Abbasbandy, S., 2007. Numerical solutions of nonlinear Klein-Gordon equation by variational iteration method, Internat. J. Numer. Meth. Engg. 70: 876-881. .
[17]
Abdou, M. A. and A. A. Soliman, 2005. New applications of variational iteration method, Phys. D 211 (1-2): 1-8.
[18]
Abbasbandy, S., 2007. A new application of He’s variational iteration method for quadratic Riccati differential equation by using Adomian’s polynomials, J. Comput. Appl. Math., 207: 59-63.
[19]
Mohyud-Din, S. T., M. A. Noor and K. I. Noor, 2009. Some relatively new techniques for nonlinear. Problems, Mathematical Problems in Engineering, Hindawi, 2009 (2009); Article ID 234849, 25 pages, doi:10.1155/2009/234849.
[20]
Mohyud-Din, S. T., M. A. Noor and A. Waheed, 2010. Exp-function method for generalized ntravelling solutions of Calogero-Degasperis-Fokas equation, Zeitschrift für Naturforschung A- A J. Physical Sci., 65a: 78-84.
[21]
Mohyud-Din, S. T., 2009. Solution of nonlinear differential equations by exp-function method, World Appl. Sci. J., 7: 116-147.
[22]
Mirgolbabaei, H., A. Barari and G. Domiri, XXXX. Analytical Solution of Forced- Convective Boundary- Layer Flow over a Flat Plate, Archive of Civil and Mechanical Engineering (in press).
[23]
Mo. Miansari, 2009. A. Barari, H. Mirgolbabaei, M. J. Vahdatirad, "An Approximate Solution for Different Types of Wave Problems, SDU J. Sci., 4 (2): 189-198.
[24]
Ganji, D. D., H. Mirgolbabaei, Me. miansari and Mo. Miansari, 2008. Application of Homotopy Perturbation Method to Solve Linear and Non-Linear Systems of Ordinary Differential Equations and Differential Equation of Order Three, J. Appl. Sci. 8 (7): 1256-1261.
[25]
Mirgolbabaei, H. and D. D. Ganji, 2009. Application of Homotopy Perturbation Method to the Combined KdV–MKdV Equation, J. Appl. Scie., 9 (19): 3587-3592.
[26]
Jawad, A. J. M. and S. T. Mohyud-Din, 2009. Numerical techniques for traveling wave solutions of nonlinear coupled KdV equations, World Appl. Sci. J., 7: 96-102.
[27]
Mohyud-Din, S. T., 2010. A. Yildirim, M. E. Berberler and M. M. Hosseini, Numerical solution of modified equal width equation, World Appl. Sci. J., 8 (7): 792-798.
[28]
J. Mirgolbabaei, D. D. Ganji and H. Taherian, 2009. Soliton Solution of the Kadomtse- Petviashvili Equation by Homotopy Perturbation Method, World J. Modeling and Simulation 5 (1): 38-44.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved